Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hard skin became pink after removal. Applying aloe vera. How can the skin colour be restored?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Dear Doc,

I would like to ask the best way to restore the color of my skin.

I used a medicated pads to remove my toe corn.

The hard skin was slightly remove however the skin
Becomes color pink and there was a dark color of skin around it.

This was happened 1 month ago and from then on i used pumice stone weekly
To scrub the accumulated dry skin on it.

I also change my footware 2 days ago.
Im also applying vaseline with aloe vera in the morning and night.

Please advise the best way to restore my discolored skin.

Thank you.
Posted Sun, 8 Jul 2012 in Pigmentation Problems
Answered by Dr. Kruti 9 hours later
Thanks for posting your query.
I can understand your concern.

The discolouration of skin takes a little while to resolve. Usually it goes away on its own without any treatment.
However you can apply a combination of mometasone furoate cream with fusidic acid cream twice a day for 10 days. This will be helpful.

Please let me know if I can address any more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor